# SDR A6WA20130418002

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7490
- Aircraft time: 28,980 hours, 27,043 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND ON FINAL APPROACH.   EXPERIENCED UNCOMMANDED RUDDER MOVEMENT. RUDDER FLUTTER.    DID NOT TURN OF YAW DAMPENER. R & R NR 2 AHRS.
